# SDR SWAA2016122910809

- Difficulty date: December 12, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 56,484 hours, 32,572 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6545422
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL BULKHEAD WEB CRACKED AT BS 663, RBL 41.   REPAIRED WEB IAW SRM.
